Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Welcome to Just answer !
Well if the side effects of cymbalta are outweighing it's benefits then you are quite justified in deciding to come off it.
However the withdrawal of cymbalta needs to be done very slowly by tapering it's dose so as to prevent development of distressing withdrawal symptoms which are clinically termed as Discontinuation / Withdrawal syndrome.
So i am mentioning below a withdrawal strategy that you shall discuss with your doctor and under his supervision embark upon the withdrawal process.
-- First reduce to 40 mg / day dose and maintain on it for 10 days.
-- Then further come down to 20 mg / day dose and maintain on it for 10 days.
-- Then start taking 20 mg dose every alternate day for 10 days and then finally stop the drug completely.
So in approximately 30 days you shall be able to come off cymbalta completely and safely, this shall appear as a long process but this is a safe process to wean off this drug because the withdrawal symptoms if produced can further compromise your overall condition.
I hope this helps.
Wish you all the best.
Please kindly leave a Positive rating if you are satisfied with the answer as only then will i be credited for my service.
If there is any further assistance needed please feel free to ask using the reply button.